# SDR C4S2006F00000

- Difficulty date: July 5, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N1C
- Make and model: Amd FALCON2000
- Aircraft serial: 40
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSF900672
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND SEVERAL (5) SMALL CRACKS (.25 INCH APPROX)  IN THE LEFT REAR COCKPIT SIDE WINDOW VERY AFT EDGE, MIDDLE OF THE WINDOW.  THE CRACKS WERE IN THE IB PANE.  THE DEFECTIVE PART WILL BE REPLACED WITH A NEW UNIT  (K)
